MAUDE Adverse Event Report: TITAN MANUFACTURING ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

TITAN MANUFACTURING ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 84332809
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes to adverse event: other - pain.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with spinal therapy.It was reported that the cage was migrated and patient was brought back from the initial surgery completed on (b)(6) 2021 for a removal/ revision and replacement of the l5-s1 adaptix cage that was replaced with a capstone ptc cage.The revision surgery was completed today, (b)(6) 2021.Patient's initial surgery was completed on (b)(6) 2021.We had to remove and replace the l5-s1 tlif (adaptix cage) (28mm x 9mm) due to patient complaining of new leg pain.After completing a follow up ct scan.It was determined that the cage had migrated posteriorly and was aggravating the nerves.Dr.(b)(6) requested to use the "older technology" cage of capstone-ptc and increased the height to 10mm x 22mm cage (shorter length) at l5-s1.He also commented about the texture of the adaptix cage being much smoother then the capstone- ptc cages.There was no further complication reported.
 
Additional Manufacturer Narrative
Section e updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The information was received from health care provider via a manufacturing representative regarding a patient with spinal therapy.It was reported that the cage was migrated and patient was brought back from the initial surgery completed on (b)(6) 2021 for a removal/ revision and replacement of the l5-s1 adaptix cage that was replaced with a capstone ptc cage.Please see previous description for cages sizes and additional details.The revision surgery was completed today.(b)(6) 021.Patient's initial surgery was completed on (b)(6) 2021.We had to remove and replace the l5-s1 tlif (adaptix cage) (28mm x 9mm) due to patient complaining of new leg pain.After completing a follow up ct scan.It was determined that the cage had migrated posteriorly and was aggravating the nerves.Dr.Schaible requested to use the "older technology" cage of capstone-ptc and increased the height to 10mm x 22mm cage (shorter length) at l5-s1.He also commented about the texture of the adaptix cage being much smoother then the capstone- ptc cages.There was no further complication reported.
 
Additional Manufacturer Narrative
H3:part # 84332809; lot # tm0127020 visual and optical inspection did not reveal any damage to the outer surface of the implant.The threads where the inserter connects have been damaged.Unable to determine root cause of implant migration.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTIX INTERBODY SYSTEM WITH TITAN NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
TITAN MANUFACTURING
mequon WI 53223
MDR Report Key11347388
Report Number3006340236-2021-00003
Device Sequence Number3343979
Product Code MAX
UDI-Device Identifier00763000202996
UDI-Public00763000202996
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number84332809
Device Catalogue Number84332809
Device Lot NumberTM0127020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
05/22/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/02/2021
05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age48 YR